# SDR FDEA2020040840723

- Difficulty date: March 14, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NBA607459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONIC COMPARTMENT, STA.475, LOOKING IN THRU REFRIGERATOR DOOR, L/H BILGE   AREA FLOOR SUPPORT ANGLE SHOWING CORROSION.(MARKED) FABRICATED AND INSTALLED -59 INTERCOSTAL PER DWG NBA6074 AND SRM 51-31-01 VOL. 2.
